# SDR DLM88971025

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- System (JASC): 2450 · AC Power Distribution System
- Part: Elect Outlet
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON PREFLT, FOUND UTILITY C/B OPEN WHEN RESET SPARKS FROM UTILITY OUTLET.  FWD UTILITY OUTLETS TO MCO COLLARED, C/B SUSPECT PLUG DAMAGED.
